# SDR SIMA20170125010

- Difficulty date: January 25, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,492 hours, 28,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE FR 75 SKIN CRACK ABOVE STR 2L. PERFORMED PERMANENT REPAIR OF LT AFT FUSELAGE FR 75 SKIN CRACK ABOVE STR. 2L IAW SRM 53-31-01.
